Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$a$-Weyl's theorem for operator matrices

Authors: Young Min Han and Slavisa V. Djordjevic
Journal: Proc. Amer. Math. Soc. 130 (2002), 715-722
MSC (2000): Primary 47A50, 47A53
Published electronically: July 31, 2001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


If $M_{C}=\left(\begin{smallmatrix}A&C\\ 0&B\end{smallmatrix}\right)$ is a $2\times 2$ upper triangular matrix on the Hilbert space $H\oplus K$, then $a$-Weyl's theorem for $A$ and $B$ need not imply $a$-Weyl's theorem for $M_{C}$, even when $C=0$. In this note we explore how $a$-Weyl's theorem and $a$-Browder's theorem survive for $2\times 2$ operator matrices on the Hilbert space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A50, 47A53

Retrieve articles in all journals with MSC (2000): 47A50, 47A53

Additional Information

Young Min Han
Affiliation: Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea
Address at time of publication: Department of Mathematics, 14 MacLean Hall, University of Iowa, Iowa City, Iowa 52242-1419

Slavisa V. Djordjevic
Affiliation: Department of Mathematics, Faculty of Philosophy, University of Niš, Ćirila and Metodija 2, 18000 Niš, Yugoslavia

PII: S 0002-9939(01)06110-X
Keywords: Weyl spectrum, essential approximate point spectrum, Browder essential approximate point spectrum, $a$-Weyl's theorem, Weyl's theorem, $a$-Browder's theorem, Browder's theorem
Received by editor(s): February 29, 2000
Received by editor(s) in revised form: August 25, 2000
Published electronically: July 31, 2001
Additional Notes: This work was supported by the Brain Korea 21 Project (through Seoul National University)
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia